| Catalog Number |
256045 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using the bd veritor¿ system for rapid detection of flu a+b clia-waived kit, an unspecified number of false positive patient results were obtained.There were no health impact or consequences reported.No further information was received from the customer after several follow up attempts by bd.
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.The information for the additional 510k is as follows: g4.Pma/510(k)#: k132259;k132692;k151291;k152870;k160161.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: this statement summarizes the investigation results regarding a complaint that alleges false positives when using kit flu a+b 30 test physician veritor (material#: 256045), batch number unknown.The customer reported that they have received false positive results.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were not performed as there was no batch number provided.No photos or samples were received; therefore, return sample analysis could not be performed.The reported issue was unable to be confirmed.A trend analysis for false positive was conducted, no adverse trend was identified.There were no corrective actions taken at this time.
Event or Problem Description